# SDR HNAA2023060100181

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 50,524 hours, 48,028 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NO. 2 BLEED VALVE FAIL MESSAGE.  CAPTAIN REPORTS MESSAGE COMES ON AT IDLE AND GOES AWAY INTERMITTENTLY.  R & R #2 DAU IAW AMM 31-41-01. OPS CHECKS GOOD AT THIS TIME. RAN ENGINES AT HIGH PWR ACTUATING BLEED 2 VALVE WITH LOAD. NO EICAS MSGS NOTED AT THIS TIME. CLEAR MEL 36-1-3.
